Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 41, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 5, 2020, 2:52 AM CST for Choctaw County, Clarke County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2020, 2:52 AM CST (08:52 UTC)
- Expired
- Mar 5, 2020, 3:23 AM CST
- In force
- 31 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Choctaw County, AL, Clarke County, AL
The radar
The Mobile radar (KMOB), 152 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -338 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
172
WUUS54 KMOB 050852
SVRMOB
ALC023-025-050945-
/O.NEW.KMOB.SV.W.0041.200305T0852Z-200305T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
252 AM CST Thu Mar 5 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Choctaw County in southwestern Alabama...
Northwestern Clarke County in southwestern Alabama...
* Until 345 AM CST.
* At 252 AM CST, a severe thunderstorm was located 5 miles west of
Gilbertown, or 18 miles northeast of Waynesboro, moving northeast
at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3220 8801 3215 8802 3214 8804 3211 8805
3209 8804 3206 8807 3207 8810 3206 8812
3202 8812 3199 8810 3201 8809 3199 8807
3199 8793 3174 8846 3190 8847
TIME...MOT...LOC 0852Z 237DEG 49KT 3186 8841
HAIL...1.00IN
WIND...<50MPH
$$
JLH2 follow-up statements
145
WWUS54 KMOB 050902
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
302 AM CST Thu Mar 5 2020
ALC023-025-050945-
/O.CON.KMOB.SV.W.0041.000000T0000Z-200305T0945Z/
Choctaw AL-Clarke AL-
302 AM CST Thu Mar 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR CENTRAL CHOCTAW AND NORTHERN CLARKE COUNTIES...
At 302 AM CST, a severe thunderstorm was located over Toxey, or 11
miles south of Butler, moving northeast at 55 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3220 8801 3215 8802 3214 8804 3211 8805
3209 8804 3206 8807 3207 8810 3206 8812
3202 8812 3199 8810 3201 8809 3199 8807
3199 8793 3189 8816 3185 8836 3191 8840
TIME...MOT...LOC 0902Z 237DEG 48KT 3193 8828
HAIL...1.00IN
WIND...<50MPH
$$
JLH788
WWUS54 KMOB 050923
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
323 AM CST Thu Mar 5 2020
ALC023-025-050933-
/O.CAN.KMOB.SV.W.0041.000000T0000Z-200305T0945Z/
Choctaw AL-Clarke AL-
323 AM CST Thu Mar 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHOCTAW AND NORTHERN
CLARKE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3220 8801 3215 8802 3214 8804 3211 8805
3209 8804 3206 8807 3207 8810 3206 8812
3202 8812 3199 8810 3201 8809 3199 8807
3199 8793 3189 8816 3185 8836 3191 8840
TIME...MOT...LOC 0920Z 237DEG 49KT 3209 8800
$$
JLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 11:54 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 4, 11:54 PM CST, 2 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1154 PM CST Wed Mar 4 2020
.AVIATION...
06Z issuance...Numerous showers and thunderstorms are expected
overnight which then shift east of the area on Thursday as a low
pressure system moves across the area. Northeast winds 10 to 15
knots gradually switch to a northwest direction through Thursday,
except for over the western Florida panhandle when the flow may
become southerly late tonight into mid Thursday morning. Ceilings
currently range from VFR over south central Alabama to IFR/MVFR
elsewhere then are expected to trend lower overnight to LIFR/IFR
over the entire area. The ceilings improve to MVFR then VFR on
Thursday first over the western portion of the area then the
remainder of the area later in the day. /29
&&
.PREV DISCUSSION... /issued 1012 PM CST Wed Mar 4 2020/
NEAR TERM /Now Through Thursday night/...An upper low over Texas
breaks down to an open wave (shortwave trof) while moving to the
lower Mississippi River valley. The shortwave trof then continues
further into the southeast states on Thursday and is absorbed into
a northern stream upper trof which amplifies while advancing into
the eastern states. A combination of a cold front and an outflow
boundary extends from approximately 20-40 nm south of the Alabama
coast to just south of Destin, Florida. As the upper low/shortwave
trof approaches, an associated surface low advances eastward along
the frontal boundary, and moves into the Mississippi coastal
waters late tonight. The frontal boundary will meanwhile advance
northward to the immediate coastal portions of Alabama and the
western Florida panhandle. The surface low continues to advance
eastward Thursday morning and moves across the western Florida
panhandle, with the frontal boundary lifting a bit further
northward ahead of the surface low, possibly into Covington county
Alabama before the surface low exits to the east. Drier air will
flow into the area in the wake of the surface low, bringing an
end to the precipitation over the area by late Thursday afternoon.
The heavier rainfall amounts overnight are expected mainly along
and north of Highway 84, near to where an 850 mb front/trof is
located. As the surface low advances across the coastal portions
of the area Thursday morning, the higher rainfall amounts will
shift east of the area and dry conditions develop over nearly the
entire area Thursday afternoon. Have opted to continue with a
Flash Flood Watch for the entire area through the overnight hours
as while the portion along and north of Highway 84 are where the
heavier rainfall amounts are expected, convection developing
overnight further south could lead to locally heavy rainfall and
an isolated flash flooding occurrence.
There are two mechanisms which could lead to strong/severe storm
development overnight into Thursday morning, the first involving
elevated instability and mid level dry air and the second with
surface based convection which will have access to favorable low
level shear. Convection Allowing Models (CAMs) show the
potential for a few strong to possibly severe storms overnight
due to these mechanisms, with this potential shifting east of the
area Thursday morning as the surface low advances through the
area. Will have categorical pops overnight, then likely to
categorical pops continue through mid morning east of a line from
Waynesboro, MS to near Destin, FL with chance pops elsewhere. Pops
taper off during the remainder of the day to dry conditions, with
a dry forecast then continuing into Thursday night. Lows tonight
range from around 50 well inland to the upper 50s at the coast,
then highs tomorrow range from the lower 60s well inland to around
70 close to the coast. Lows Thursday night will be mainly in the
mid 40s except for upper 40s at the coast. A high risk of rip
currents continues along area beaches through the period. /29
PREV DISCUSSION... /issued 520 PM CST Wed Mar 4 2020/
AVIATION...
00Z issuance...Periods of showers with embedded storms will
continue over much of the area through tonight then taper off and
end on Thursday first over the western portion of the area in the
morning then the remainder of the area in the afternoon. A
northeasterly flow near 10 knots prevails overnight then becomes
north Thursday morning. The exception to the northerly flow will
be over the western Florida panhandle, where the flow will be
southwesterly early this evening and again Thursday morning. /29
NEAR TERM UPDATE /Now Through Thursday night/...Vigorous southern
stream upper low has lifted up out of northern MX and into western
TX. East of this feature, an active west southwest flow aloft is
maintained. First wave of deep convection has migrated eastward
and weakened over the southeast US, the second wave was translating
eastward from central MS back to a larger area of enhanced
lightning activity over northern LA and east TX. At the surface,
front has settled to the coast and is forecast to become quasi-
stationary. We have been in a lull in convective activity over the
last few hours but that is changing. It's important to note that
another round of increased coverage of showers/storms will soon
bring impacts through the remainder of the afternoon and into the
evening. TX upper level storm system ejects eastward tonight with
a coupled upper level speed max migrating eastward over the deep
south. With the surface boundary near the coast, both of these
will act to increase deep layer ascent resulting in a large west
to east band of showers and embedded storms to solidify from the
southeast US to southeast TX where a zone of unseasonably high
pwats (1.6 to 1.8 inches) are in place. A look at mesonet weather
stations over the interior indicate 3 to 5 inches of rain has
already occurred mostly north of US Highway 84 from the passage of
organized rainfall earlier in the day. Additional rainfall up
that way upwards of potentially 3 to 5 inches more is quite
possible with perhaps a few locally higher amounts in a few areas.
Considering this, a flash flood watch remains in effect through
late tonight. As far as severe weather, with the surface boundary
progged to remain closer to the coast, convection that organizes
north within the cool side of the boundary will be elevated posing
more of a large hail threat. This is confirmed from an 18Z upper
air balloon release from LIX which shows very steep mid-level
lapse rates (H50-H70 ~ 7.9C/km) resulting in a considerable amount
of upper level instability where most unstable parcel CAPEs are
~2300 J/kg. Closer to the coast and offshore where better instability,
0-1km storm relative helicity, and bulk shear magnitudes >60 kts
resides will support a damaging wind and tornado threat at least
through tonight as a wave of surface frontal low pressure tracks
east northeast over coastal LA. There is some potential that as
the surface low approaches, the surface boundary could migrate
northward more into the coastal zones which would allow a better
penetration of the warm sector, instability and shear. The low
tracks over the MS Sound and the AL/NW FL coastal waters by
daybreak Thursday, then ejects quickly east of the area by noon
then across the southeast US through the afternoon. As the low
increases its distance from the area Thursday, coverage of rain
begins to markedly decrease from west to east through the day.
Drier and cooler northerly flow overspreads the area Thursday
night. /10
PREV DISCUSSION... /issued 406 PM CST Wed Mar 4 2020/
NEAR TERM UPDATE /Now Through Thursday night/...Vigorous southern
stream upper low has lifted up out of northern MX and into western
TX. East of this feature, an active west southwest flow aloft is
maintained. First wave of deep convection has migrated eastward
and weakened over the southeast US, the second wave was translating
eastward from central MS back to a larger area of enhanced
lightning activity over northern LA and east TX. At the surface,
front has settled to the coast and is forecast to become quasi-
stationary. We have been in a lull in convective activity over the
last few hours but that is changing. It's important to note that
another round of increased coverage of showers/storms will soon
bring impacts through the remainder of the afternoon and into the
evening. TX upper level storm system ejects eastward tonight with
a coupled upper level speed max migrating eastward over the deep
south. With the surface boundary near the coast, both of these
will act to increase deep layer ascent resulting in a large west
to east band of showers and embedded storms to solidify from the
southeast US to southeast TX where a zone of unseasonably high
pwats (1.6 to 1.8 inches) are in place. A look at mesonet weather
stations over the interior indicate 3 to 5 inches of rain has
already occurred mostly north of US Highway 84 from the passage of
organized rainfall earlier in the day. Additional rainfall up
that way upwards of potentially 3 to 5 inches more is quite
possible with perhaps a few locally higher amounts in a few areas.
Considering this, a flash flood watch remains in effect through
late tonight. As far as severe weather, with the surface boundary
progged to remain closer to the coast, convection that organizes
north within the cool side of the boundary will be elevated posing
more of a large hail threat. This is confirmed from an 18Z upper
air balloon release from LIX which shows very steep mid-level
lapse rates (H50-H70 ~ 7.9C/km) resulting in a considerable amount
of upper level instability where most unstable parcel CAPEs are
~2300 J/kg. Closer to the coast and offshore where better instability,
0-1km storm relative helicity, and bulk shear magnitudes >60 kts
resides will support a damaging wind and tornado threat at least
through tonight as a wave of surface frontal low pressure tracks
east northeast over coastal LA. There is some potential that as
the surface low approaches, the surface boundary could migrate
northward more into the coastal zones which would allow a better
penetration of the warm sector, instability and shear. The low
tracks over the MS Sound and the AL/NW FL coastal waters by
daybreak Thursday, then ejects quickly east of the area by noon
then across the southeast US through the afternoon. As the low
increases its distance from the area Thursday, coverage of rain
begins to markedly decrease from west to east through the day.
Drier and cooler northerly flow overspreads the area Thursday
night. /10
SHORT TERM /Friday Through Saturday night/...A high pressure
ridging will slide east across the area Friday through Saturday
night, with no significant weather impacts expected. Skies should be
mostly clear through the period with no precipitation expected. A
dry north to northeasterly flow will prevail Friday through
Saturday, but become more easterly by Saturday night. This more
easterly flow will provide slightly increased low to mid level
moisture and a slight increase in clouds by that time. Otherwise,
primarily a temperature forecast during the short term period.
Daytime highs in the low to mid 60s. Lows each night ranging from
the mid and upper 30s over most inland areas to the mid and upper
40s down closer to the coast (possibly some lower 50s along the
barrier islands Saturday night). /12
EXTENDED TERM /Sunday Through Wednesday/...High pressure ridge will
still be dominating the weather on Sunday through Sunday night,
although the ridge axis will be east of our area and a moist return
flow off the Gulf of Mexico will be increasing. With this will be
looking at increasing clouds, but rain chances should hold off
through Sunday night. On Monday a frontal boundary will be
approaching our area from the west and longer ranged models indicate
a series of mid/upper level shortwaves look to move east across the
region, most likely late Monday and Monday night. This will bring a
return to precipitation to the area on Monday, at this time our
thinking is that this rainfall will primarily be in the form of
showers, but Monday through Tuesday we will be looking at likely
PoPs. Unsettled even into Wednesday, but rain chances perhaps a
little lower into the chance category. High temperatures mainly in
the 60s Sunday, but in the 70s Monday through Wednesday. Lows Sunday
night in the upper 40s inland to low/mid 50s coastal, and then in
the upper 50s to lower 60s Monday and Tuesday night. /12
MARINE...Fog locally dense at times, is expected to persist
through tonight. As a result A Dense Fog Advisory is in effect
for the near shore waters through tonight. Showers will increase
in coverage with embedded thunderstorms moving across the marine
area through early Thursday. A few strong to severe thunderstorms
will be possible today and tonight as an area of low pressure
moves across the area tonight with a strengthening offshore flow
and building seas setting up in its wake to close out the week.
Small craft advisories will likely be required over the open Gulf
waters tonight into Thursday. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 6 AM CST Thursday for ALZ051>060-261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
FL...Flash Flood Watch until 6 AM CST Thursday for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
MS...Flash Flood Watch until 6 AM CST Thursday for MSZ067-075-076-078-
079.
GM...Small Craft Advisory until noon CST Friday for GMZ650-670.
Small Craft Advisory from 6 AM Thursday to noon CST Friday for
GMZ655-675.
Small Craft Advisory until 6 AM CST Thursday for GMZ630>633.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Mar 4, 9:16 AM CST, 17 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 916 AM CST Wed Mar 4 2020 ALZ265-266-FLZ202-204-206-051500- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 916 AM CST Wed Mar 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 39 IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE FRIDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Tornado Watch. Flash Flood Watch. A slight risk of severe weather exists through tonight with all modes of severe weather possible being large hail, damaging winds and perhaps a few tornadoes. Thus, a tornado watch is in effect through mid-morning. In addition, heavy rainfall leading to flash flooding and exacerbated river flooding is expected. 3 to 5 inches of rain with localized amounts of 6 to 8 inches are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ALZ059-060-261>264-FLZ201-203-205-051500- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 916 AM CST Wed Mar 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 39 IN EFFECT UNTIL 10 AM CST THIS MORNING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Flash Flood Watch. A slight risk of severe weather exists through tonight with all modes of severe weather possible being large hail, damaging winds and perhaps a few tornadoes. Thus, a tornado watch is in effect through mid-morning. In addition, heavy rainfall leading to flash flooding and exacerbated river flooding is expected. 3 to 5 inches of rain with localized amounts of 6 to 8 inches are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ALZ051>058-MSZ067-075-076-078-079-051500- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Wayne-Perry-Greene-Stone-George- 916 AM CST Wed Mar 4 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. A slight risk of severe weather exists through tonight with large hail being the primary threat. In addition, heavy rainfall leading to flash flooding and exacerbated river flooding is expected. 3 to 5 inches of rain with localized amounts of 6 to 8 inches are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ630>636-650-655-051500- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 916 AM CST Wed Mar 4 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Dense Fog Advisory. Winds, waves and seas will be locally higher in storms through tonight. A few storms could become severe with perhaps a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous wind and wave conditions for small craft will be possible in the wake of a cold front Thursday through Saturday. GMZ670-675-051500- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 916 AM CST Wed Mar 4 2020 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Winds, waves and seas will be locally higher in storms through tonight. A few storms could become severe with perhaps a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous wind and wave conditions for small craft will be possible in the wake of a cold front Thursday through Saturday.
In the hours before
Special weather statement, Mar 5, 12:05 AM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
1205 AM CST Thu Mar 5 2020
ALZ051-050630-
Choctaw AL-
1205 AM CST Thu Mar 5 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CHOCTAW COUNTY UNTIL 1230 AM CST...
At 1205 AM CST, the strong thunderstorm was located over Lisman, or 8
miles northwest of Butler, moving northeast at 55 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Lisman.
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3227 8802
3226 8801 3223 8801 3210 8832 3224 8838
3231 8826
TIME...MOT...LOC 0605Z 240DEG 49KT 3221 8828
JLHSpecial weather statement, Mar 5, 2:38 AM CST, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
238 AM CST Thu Mar 5 2020
ALZ051-053-MSZ067-050930-
Clarke AL-Choctaw AL-Wayne MS-
238 AM CST Thu Mar 5 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
CHOCTAW...NORTHWESTERN CLARKE AND NORTHEASTERN WAYNE COUNTIES UNTIL
330 AM CST...
At 238 AM CST, the strong thunderstorm was located 5 miles northeast
of Waynesboro, moving northeast at 50 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Waynesboro, Butler, Gilbertown and Toxey.
LAT...LON 3215 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8810 3206 8812 3201 8811
3199 8810 3201 8809 3199 8807 3199 8782
3198 8781 3161 8872 3173 8880 3187 8857
3189 8848 3194 8847 3222 8801
TIME...MOT...LOC 0838Z 237DEG 46KT 3175 8861
JLHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 8:08 PM CST | Special Marine Warning | MOB | 82 min | |
| Mar 5, 12:05 AM CST | Special Weather Statement | MOB | Choctaw | 25 min |
| Mar 5, 2:38 AM CST | Special Weather Statement | MOB | Choctaw | 52 min |
| Mar 5, 4:03 AM CST | Severe Thunderstorm Warning | MOB | Covington | 27 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.